# SDR GR4R201610280004

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4R216M
- Aircraft: N502QS
- Make and model: Gulstm GV
- Aircraft serial: 601
- Aircraft time: 14,740 hours, 5,457 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: SE5524900019
- Condition: Cracked
- Location: Apu Bay
- Part time: 14,740 hours, 5,457 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LOWER INBOARD CORNER OF APU ENCLOSURE HAS CRACKED SUPPORT RIB ON INBOARD WALL.
